Jump to content
sddorsey22

Zoloft - Depression And Anxiety Are Worse. Do I Need To Give It More Time?

Recommended Posts

Hi. I was on fluoxetine at 20 mg for about 9 years. I had some anxiety and depression increase when I started it, but not too bad. I remember it took 2 months to work. I recently had a major life change that made me depressed, so I decided to go up to 40 mg. I went back to 20 mg after 10 days. I went to the emergency room twice during that time. My depression and anxiety were much worse. Then I got switched to sertraline. Well, it has the same effect. My depression and anxiety (I mainly have depression) are the same as on the increased fluoxetine dose. I decided to stick it out anyway. I really want to feel better. I've been on 25 mg for 2 weeks, 50 mg for 2 weeks, and 75 mg for 10 days. So far I feel the same increased depression and anxiety. Do I have to wait 6-8 weeks on the 75 mg dose to see if it will work? I have been given benzos for anxiety, but they don't do anything for the depression. If anything, my depression feels worse after taking them. I need some reassurance that the sertraline can still work for me and that I have to give it more time because of the increase in dosage.

 

Thanks!

Sarah

Share this post


Link to post
Share on other sites

I myself have been increasing. Been taking sertraline for couple of years now. I noticed each time I increase I always struggle feel worse. Id give it good few more weeks then Start to feel better. Hang in there, I'll pray for you

Share this post


Link to post
Share on other sites

I'm in the exact same place. Went up to 75 mg, and feel much worse. I keep telling myself, "It's the zoloft, it's the zoloft." Felt better on 50, but I still had breakthrough depression and anxiety. It will get better, right?

Hi, Sarah...didn't realize it was you. You responded to my post earlier. We'll get through this, I promise.

Share this post


Link to post
Share on other sites

Hello everyone. It has been quite a while since I have been on this wonderful Website.

Instead of creating a NEW Post(should I?), I thought I would just add to this since it's precisely where I am at.

First of all, I must admit that I already know(?) that for me, whenever starting an AD(3/4 times in last 20 years?), the 1st month...even TWO are brutal!

That being said, this is the first time trying Zoloft since about a 1 year timeframe that started in Fall-98'.

I do remember the early weeks feeling WORSE than the original reasons why I began taking it!

But now after all of these years, here I am in that awful/lonely/hopeless place yet again.

I started on 25mg Daily of Zoloft for about a week and now have been at 50mg for about 2 weeks.

Feeling HORRIBLE. Much worse than prior to starting! And sleep disturbances that are all over the map.

Obviously, I am desperately looking for some reassurance during this transition(?) period, but was also curious if after all of these years, has any new research-evidence come out about this whole 'Feeling worse before Better' syndrome?

Thank you in advance for any insights or comforting thoughts!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...